# SDR 2008FA0000188

- Difficulty date: March 10, 2008
- Submitted: March 13, 2008
- Operation: General aviation
- Aircraft: N828CA
- Make and model: Lear 45LEAR
- Aircraft serial: 159
- Aircraft time: 3,175 hours, 2,197 cycles
- Engine: Pwa JT12A8
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2000300003
- Part serial: H0203
- Condition: Bypassing
- Location: Lt Mlg
- Part time: 3,137 hours, 2,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LT MLG ACTUATOR BYPASSING ON RETRACTION CAUSING INTERFERENCE WITH IB DOOR ROLLERS. NO EXTERNAL FAILURE INDICATION. UPON TEARDOWN, IT WAS DISCOVERED THAT THE CYLINDER WAS SCRATCHED AND THE PISTON SEAL WAS DAMAGED.
